# SDR 2007UALA03716

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 41,731 hours, 30,129 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Row 2ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT DIM ABOVE SEAT ROW 2AB.   REPLACED AND OPS CHECKED THE BULLNOSE AISLE EMERGENCY LIGHT.
